Abelian integrals and bifurcation theory

Jack Carr, Shui N. Chow, Jack K. Hale

Research output: Contribution to journalArticle

Abstract

Conditions are given for uniqueness of limit cycles for autonomous equations in the plane. The results are applicable to codimension two bifurcations near equilibrium points for vector fields. © 1985.

Original languageEnglish
Pages (from-to)413-436
Number of pages24
JournalJournal of Differential Equations
Volume59
Issue number3
Publication statusPublished - 30 Sep 1985

Fingerprint Dive into the research topics of 'Abelian integrals and bifurcation theory'. Together they form a unique fingerprint.

  • Cite this

    Carr, J., Chow, S. N., & Hale, J. K. (1985). Abelian integrals and bifurcation theory. Journal of Differential Equations, 59(3), 413-436.